# SDR N6WA2025052404

- Difficulty date: May 23, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,666 hours, 24,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK RAIL AT FS581-FS693 CORRODED.  REMOVED AND REPLACED LH FLOOR SEAT TRACK LOCATED AT FS581-FS693 IAW CRJ AMM 53-00-49
